MathSciNet Relay Station
MathSciNet bibliographic data
MR2743600 (2011k:65155) 65N30 (65N12)
Demkowicz, L.; Gopalakrishnan, J. A class of discontinuous Petrov-Galerkin methods. II. Optimal test functions. Numer. Methods Partial Differential Equations 27 (2011), no. 1, 70–105.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement